# SDR A6WA200940280

- Difficulty date: April 14, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 13,402 hours, 12,455 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 132430-24 - APU ENCLOSURE CRACKED AT 2 LOCATIONS.  REPAIRED PERFORMED IAW REO 601R-49-11-017.  (K)
